# SDR SWAA2019070334488

- Difficulty date: June 11, 2019
- Submitted: July 3, 2019
- Operation: Air carrier
- Aircraft: N7747C
- Make and model: Boeing 737-7BD
- Aircraft serial: 36091
- Aircraft time: 40,012 hours, 19,707 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 147A5420U7
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE, AFT CARGO DOOR CUTOUT LOWER CENTER THRESHOLD WEB UNDER THRESHOLD PLATE DENTED.  R&R WEB IAW EA.
